# SDR 97ZZZM601

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ANTENNA BETWEEN STATION 380-400 HAS LIGHTNING STRIKE.  REMOVED FORWARD PIT AND FORWARD DECK PANEL FOR ACCESS.  REMOVED ANTENNA AND BASE.  CAPPED AND SLOWED CO-AXIAL CABLES.  FABRICATED 2 DOUBLERS OUT OF 2024 T3 .080 5.25 INCH BY 2.25 INCH.  FABRICATED 2 FILLERS FROM 2024 T3 .071 IAW EO 97-437.  INSTALLED DOUBLERS AND FILLERS IAW EO 97-437.
